# SDR SWAA2022031884089

- Difficulty date: August 28, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 70,150 hours, 41,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Centre Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON LEFT WING EMERGENCY EXIT LOWER SILL STRAP AT BS 639 LBL 68 WL 222 / EVALUATED; FOUND NO ALLOWABLE DAMAGE PER SRM REMOVED AND REPLACED LEFT WING EMERGENCY EXIT LOWER SILL STRAP AT B.S. 639 LBL 68 WL 222 IAW SRM'S 51-40-02; SRM 51-40-05; SRM 51-10-02; DWG'S 144A6201 AND DWG 411A2802; SOPM'S 20-43-03; SOPM 20-41-02; SOPM 20-41-05
